# SDR ASAA0180187

- Difficulty date: June 1, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 5613217520
- Location: Cockpit
- Part time: 25,574 hours, 13,538 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING PREFLIGHT CHECK, IT WAS DETERMINED THAT THE FIRST OFFICERS SLIDING CLEARVIEW WINDOW COULD NOT BE OPENED.  ADJUSTED SLIDER MECHANISM.  WINDOW THEN OPERATED PROPERLY.  (M)
